# SDR USAA2012100100006

- Difficulty date: July 30, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CORROSION ON FUSELAGE SKIN AT BS 986.5, BL 0.  REPAIRED FUSELAGE SKIN AT BS 986.5, BL 0 IAW EA 130963.
